American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A21) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Hermann König and Alexander Koldobsky. Minimal volume of slabs in the complex cube. Proc. Amer. Math. Soc. 140 (2012) 1709-1717. MR 2869155.
Abstract, references, and article information   
View Article: PDF

[2] Rolf Schneider. Verification of polytopes by brightness functions. Proc. Amer. Math. Soc. 137 (2009) 3899-3903. MR 2529898.
Abstract, references, and article information   
View Article: PDF

[3] Vladyslav Yaskin. On strict inclusions in hierarchies of convex bodies. Proc. Amer. Math. Soc. 136 (2008) 3281-3291. MR 2407094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Konrad J. Swanepoel and Rafael Villa. A lower bound for the equilateral number of normed spaces. Proc. Amer. Math. Soc. 136 (2008) 127-131. MR 2350397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Yaskina. Non-intersection bodies, all of whose central sections are intersection bodies. Proc. Amer. Math. Soc. 135 (2007) 851-860. MR 2262882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christian Bayer and Josef Teichmann. The proof of Tchakaloff's Theorem. Proc. Amer. Math. Soc. 134 (2006) 3035-3040. MR 2231629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hermann Koenig and Nicole Tomczak-Jaegermann. Geometric inequalities for a class of exponential measures. Proc. Amer. Math. Soc. 133 (2005) 1213-1221. MR 2117224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jesús Bastero, Fernando Galve, Ana Peña and Miguel Romance. Inequalities for the Gamma function and estimates for the volume of sections of $B^n_p$. Proc. Amer. Math. Soc. 130 (2002) 183-192. MR 1855637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Aicke Hinrichs. Averaging distances in finite dimensional normed spaces and John's ellipsoid. Proc. Amer. Math. Soc. 130 (2002) 579-584. MR 1862140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. E. Litvak, V. D. Milman and A. Pajor. The covering numbers and ``low $M^*$-estimate" for quasi-convex bodies. Proc. Amer. Math. Soc. 127 (1999) 1499-1507. MR 1469422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. J. Swanepoel. Extremal problems in Minkowski space related to minimal networks. Proc. Amer. Math. Soc. 124 (1996) 2513-2518. MR 1327047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Meyer, G. Mokobodzki and M. Rogalski. Convex bodies and concave functions . Proc. Amer. Math. Soc. 123 (1995) 477-484. MR 1254848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jesús Bastero, Julio Bernués and Ana Peña. The theorems of Carath\'eodory and Gluskin for $0. Proc. Amer. Math. Soc. 123 (1995) 141-144. MR 1242074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1